# SDR ASAA2021090436063

- Difficulty date: September 4, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 68,220 hours, 34,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 143A11167
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 480 IS CRACKED BELOW STRINGER 8L AT AIR CONDITIONING RAIL SUPPORT BRACKET I/B FASTENER. GROUNDED - YES. REPAIRED FRAME AT STA 480 STRINGER 8L IAW AD20090102-700-25-1L.
